Overdose fatal phenomenon, because if you do not have time to provide timely first aid to the victim may fall into a coma. It occurs when strong disturbances in the brain and occurs with complete disconnection of reflexes.
So if drug use is abruptly arises sleepy state, urgently need to give ourselves a Pat on the cheek or to do other movements in order to back out of dope. It is very important to report your condition to people nearby. Any attempt to sleep, they should put this.
In situations, when nobody's around, you need to talk with themselves. Say simple questions, try to find the answers, this will make the brain work. In overdose there is a sharp lack of air. You need to carefully control your breathing. It must be constantly. Not breaths, breaths – this will allow to supply the heart and brain of the necessary oxygen. It is best to get some fresh air, and not in a stuffy room.
Feeling the overdose it is necessary not to neglect the liquid, this will help to normalize the body and will contribute to the rapid disposal of toxins. It is best to use mineral water, one throat every 2-3 minutes. If after the performed actions the situation is not improving you need to call an ambulance. It is advisable to inform immediately about the reason for the bad condition, but to inform only about the consequences. Only after the arrival of the doctors can tell about a factor overdose, this will help them to speed help to.
Overdose of opiates is dangerous because, even after the improvement can again worsen the attack. Therefore, if the victim has started well, this does not mean, it's all over. Possible, after a time, depression will arise again. Only after 2 hours after removing the drug, you can be sure, nothing happened.
Having experienced this feeling, you must think it is better to refuse from the drug use. If you completely could not say goodbye, you need to stop using them at least three days. This will help to avoid recurrence. Best excuse of potent substances not to be alone. Ask a friend to attend, this will help to avoid a disastrous outcome.
Timely help can save lives. So do not be indifferent. Becoming, witness the unpleasant phenomena, need to do some simple actions:
- Call medical assistance.
- If the victim is unconscious, you need all the ways to Wake him up. For this you can apply a gentle Pat on the cheek or ammonia.
- Remove from the unfortunate constraining clothes.
If the victim came to, you need to talk with him. You can't give a drug addict to sleep. If the situation is not improving – people without creating, he had no palpable pulse and heartbeat, and pupils are dilated. The situation can be considered critical. However, this is not a sentence, before arrival of doctors you can use some techniques, can help to last a few minutes:
- put the patient on a hard surface;
- follow the airway. Often due to relaxation of muscles in them gets the language. So the victim suffocated, you need to throw back his head, open your mouth, to nominate jaw. If there is no normalization of breathing, need to do artificial respiration and chest compressions.
Increasingly in the modern world arises from an overdose of antidepressants. Death in 50% cases comes instantly.
Knowledge of breaching this procedure can often save a life. To spend it properly:
- To breathe, it needs to be as deep;
- Open mouth of the unfortunate and through the handkerchief and wrap it around his lips;
- To cover the person's nose;
- Hold my breath, if the procedure is done without errors, chest poor will rise.
- The success of your procedure you need to do about 15 breaths every minute, the only way to obtain the required amount of oxygen.
Effects of overdose of antidepressants occur in the form of heart.
To do this procedure only after a complete lack of pulse. It is necessary to kneel and find the victim's solar plexus. Put the palms in front of your chest, it should not touch the "xiphoid process" and not to put pressure on the ribs.
Otherwise it is likely to break them, causing a greater threat to life. The second hand should be put on first, this will help to strengthen the movement. Only having done these steps, you are ready for the procedure, without removing the brush from the chest do the pressing, about 100 in a minute.
For a successful outcome you must do these two exercises, alternating. It is best if there is a helper. You can negotiate with him and to carry out simultaneously two actions, keeping interval – one breath, 5 taps on the chest. Through 3-5 minutes need to stop, to check the pulse.
To understand whether these actions or not, can the characteristic symptoms:
- independent breath;
- I got a pulse;
- improved skin color;
- pupils are narrowed significantly.
After, as breathing returned to normal is recommended to put the addict on the side, it will help him to breathe.
This overdose less terrible, than opiates. Therefore, with the onset of her need to calm down and take a few breaths. After this wash, put on a head a wet towel – to lay on the couch. In severe cases, make the spirit, drink warm tea. If this does not help to call the doctor.
Assistance to the victim consists in making simple actions. But sometimes people decide to act on their own plan, that only exacerbates the situation. Therefore, when helping a drug addict, not:
- place it in a cold bath;
- sending in the shower, they need to be near the injured person;
- do not leave the unfortunate one.
Sometimes to save someone's life should manifest the timely wit. It is impossible to panic or sit without action, waiting for help.